CSpace  > 计算数学与科学工程计算研究所
一类超收敛数值差商公式研究
王仁宏1; 许志强2; 许艳1
2007
Source Publication计算数学
ISSN0254-7791
Volume029Issue:001Pages:81
Abstract本文针对充分光滑函数的数值差商公式的余项问题进行研究,对王兴华等于文1中提出的关于超收敛数值差商公式的猜想进行了证明,推广了该文中定理的适用范围,得到了比较广泛的一类超收敛的数值差商公式余项的lagrange表示.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49913
Collection计算数学与科学工程计算研究所
Affiliation1.大连理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王仁宏,许志强,许艳. 一类超收敛数值差商公式研究[J]. 计算数学,2007,029(001):81.
APA 王仁宏,许志强,&许艳.(2007).一类超收敛数值差商公式研究.计算数学,029(001),81.
MLA 王仁宏,et al."一类超收敛数值差商公式研究".计算数学 029.001(2007):81.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王仁宏]'s Articles
[许志强]'s Articles
[许艳]'s Articles
Baidu academic
Similar articles in Baidu academic
[王仁宏]'s Articles
[许志强]'s Articles
[许艳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王仁宏]'s Articles
[许志强]'s Articles
[许艳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.